# SDR A6WA201140674

- Difficulty date: June 3, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 18,405 hours, 17,618 cycles
- System (JASC): 2423 · Phase Adapter
- Part: Adg
- Part number: 820465
- Part serial: 1613
- Condition: Unwanted Deploy
- Part time: 18,416 hours, 17,631 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ADG INADVERTENTLY DEPLOYED AT APPROX 100 FT AGL AFTER TAKEOFF.  C/W QRH, AIR RETURN TO DEPARTURE.  LANDED AT 41,600 LBS, NORMAL LANDING.  C/W INSP IAW AMM 05-51-19, NO DAMAGE NOTED.  STOWED DRY ADG IAW AMM 24-23-01.  R & R ADG AUTO DEPLOY CONTROL PANEL IAW AMM 24-23-15.  OPS TEST GOOD.
